# SDR CALA2024022300514

- Difficulty date: February 19, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 110,032 hours, 23,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N3002128A
- Part serial: A2875
- Condition: Torn
- Location: Rh Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: B, A

## Discrepancy

RT WING INBD SLAT T/E TORN. 4 FT X 1 FT SECT SKIN RIPPED OFF HNY COMB EXPOSED AND MISSING SLAT INSTL-WING LE NO. 5 AND NO. 6 INBD REFERENCE: 27-81-01-01 PHOTOS LABOR HOUR AND GROUND TIME INFORMATION UPDATE ONLY. PART ORDERED, REMOVED NO.6 INBOARD LE SLAT IN REFERENCE TO AMM.
